MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION C-QUR TACHSHIELD; MESH, SURGICAL, POLYMERIC

ATRIUM MEDICAL CORPORATION C-QUR TACHSHIELD; MESH, SURGICAL, POLYMERIC
Model Number 31628 - C-QUR TACHSHIELD 4X6 (10CMX 15CM)
Health Effect - Clinical Codes Abscess (1690); Adhesion(s) (1695); Skin Infection (4544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the device history and sterilization records and product complaint details atrium can find no fault with the product.This lot of mesh passed all quality and performance requirement.This report is based upon allegations made in a lawsuit in which atrium medical is named as a defendant.
 
Event or Problem Description
This event is deemed reportable based on the allegations in a lawsuit which, while unsubstantiated, suggest that a reportable event may have occurred during use of atrium medical¿s mesh product.Plaintiff allegedly experienced additional surgery, infected and wadded up mesh, incision and drainage of infected abdominal wall abscess with subfascial extension, draining sinus, recurrent incisional hernia, repaired with placement of new mesh, adhesions, pain.Suture granuloma, granulation tissue, staph aureus, inflammation, debridement and sinus tract.Since this is a legal matter, the case has been turned over to legal counsel and further information obtained through investigation or discovery may fall under the attorney/client and/or work product privilege.However, atrium will supplement this report as appropriate if additional information comes to its attention.

Brand Name
C-QUR TACHSHIELD
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
MDR Report Key12465662
Report Number3011175548-2021-00950
Device Sequence Number17432352
Product Code FTL
UDI-Device Identifier00650862316285
UDI-Public00650862316285
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K100076
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2013
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number31628 - C-QUR TACHSHIELD 4X6 (10CMX 15CM)
Device Catalogue Number31628
Device Lot Number10849889
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Initial Report FDA Received Date09/13/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;